RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 1968, Volume 3, Issue 5, Pages 577–586 (Mi mz6716)  

This article is cited in 1 scientific paper (total in 1 paper)

Quadrature formulas with minimum error for certain classes of functions

G. K. Lebed'

Dnepropetrovsk State University

Abstract: Problems connected with optimum quadrature formulas for the function classes $H_\omega$ and $H_\omega^n$ are investigated.

Full text: PDF file (562 kB)

English version:
Mathematical Notes, 1968, 3:5, 368–373

Bibliographic databases:

UDC: 517.5
Received: 14.06.1967

Citation: G. K. Lebed', “Quadrature formulas with minimum error for certain classes of functions”, Mat. Zametki, 3:5 (1968), 577–586; Math. Notes, 3:5 (1968), 368–373

Citation in format AMSBIB
\Bibitem{Leb68}
\by G.~K.~Lebed'
\paper Quadrature formulas with minimum error for certain classes of functions
\jour Mat. Zametki
\yr 1968
\vol 3
\issue 5
\pages 577--586
\mathnet{http://mi.mathnet.ru/mz6716}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=228174}
\zmath{https://zbmath.org/?q=an:0174.35601}
\transl
\jour Math. Notes
\yr 1968
\vol 3
\issue 5
\pages 368--373
\crossref{https://doi.org/10.1007/BF01150991}


Linking options:
  • http://mi.mathnet.ru/eng/mz6716
  • http://mi.mathnet.ru/eng/mz/v3/i5/p577

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. G. K. Lebed', “On quadrature formulas with smallest bound for the remainder on certain classes of functions. II”, Math. USSR-Izv., 4:3 (1970), 645–669  mathnet  crossref  mathscinet  zmath
  • Математические заметки Mathematical Notes
    Number of views:
    This page:171
    Full text:82
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020